# SDR DALA13035670958

- Difficulty date: July 19, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N958DL
- Make and model: Doug MD-88
- Aircraft serial: 49977
- Aircraft time: 61,569 hours, 46,085 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED THAT THE TAILCONE LT AND RT SPRING BRACKETS ARE WORN FROM THE SPRING.  THE BRACKETS WERE REPLACED AND THE SYS WAS RIGGED TO SPECIFICATIONS.   FUNCTIONAL CHECK WAS COMPLETED SATISFACTORILY.
